Pamprin Caplets Max Formula Tablets - 24 Count | Herbsdaily
{"id":4754228215893,"title":"Pamprin Caplets Max Formula 24 Tabs by Pamprin","handle":"pamprin-caplets-max-formula-160610","description":"\u003cstyle type=\"text\/css\"\u003e\u003c!--\ntd {border: 1px solid #ccc;}br {mso-data-placement:same-cell;}\n--\u003e\u003c\/style\u003e\n\u003cp\u003e\u003cspan data-sheets-textstyleruns='[null,0,{\"5\":1}]{\"1\":23}[null,583,{\"5\":1}]{\"1\":598}[null,659,{\"5\":1}]{\"1\":675}[null,768,{\"5\":1}]{\"1\":785}[null,954,{\"5\":1}]{\"1\":965}' data-sheets-userformat='{\"2\":769,\"3\":{\"1\":0},\"11\":0,\"12\":0}' data-sheets-value=\"{\u0026quot;1\u0026quot;:2,\u0026quot;2\u0026quot;:\u0026quot;PRODUCT DESCRIPTION: \\r\\nIt’s that time of month again. Time for agony, mood swings, fatigue and a general inability to get anything done. Don't worry, it's not your fault. Hormones like prostaglandins cause immense pain and discomfort. Luckily, you can buy vitamins online to help ease your symptoms. Pamprin Max Formula Caplets 24 Tabs by Pamprin is a natural product which gently alleviates cramps, headache and back pain while restoring your body’s energy levels. If you’re on the lookout for an effective and holistic menstruation relief supplement buy online at HerbsDaily. \\r\\n\\r\\nINGREDIENTS: \\r\\nAcetaminophen 250mg, Aspirin (NSAID) 250mg, Caffeine 65mg\\r\\n\\r\\nPRODUCT USES: \\r\\nFor temporary relief from: \\r\\nMenstrual cramps \\r\\nFatigue \\r\\nBloating\\r\\nBack pain \\r\\nHeadache \\r\\n\\r\\nSUGGESTED USE: \\r\\nFor Adults and Children 12 years and older take 2 caplets with water every 6 hours as needed. Do not exceed 8 caplets in a 24 hour period or as directed by a doctor.\\r\\n\\r\\nWARNING: \\r\\nKids \u0026amp; teenagers who have or are recovering from chicken pox or flu-like symptoms shouldn’t use this product. If changes in behavior occur or nausea \u0026amp; vomiting occur, consult a doctor. Aspirin may cause a severe allergic reaction which could include hives, facial swelling, asthma or shock.\\r\\n\\r\\n\\r\\n\\r\u0026quot;}\"\u003e\u003cstrong\u003ePRODUCT DESCRIPTION:\u003c\/strong\u003e \u003cbr\u003eIt’s that time of month again. Time for agony, mood swings, fatigue and a general inability to get anything done. Don't worry, it's not your fault. Hormones like prostaglandins cause immense pain and discomfort. Luckily, you can buy vitamins online to help ease your symptoms. Pamprin Max Formula Caplets 24 Tabs by Pamprin is a natural product which gently alleviates cramps, headache and back pain while restoring your body’s energy levels. If you’re on the lookout for an effective and holistic menstruation relief supplement buy online at HerbsDaily. \u003cbr\u003e \u003cbr\u003e\u003cstrong\u003eINGREDIENTS:\u003c\/strong\u003e \u003cbr\u003eAcetaminophen 250mg, Aspirin (NSAID) 250mg, Caffeine 65mg \u003cbr\u003e \u003cbr\u003e\u003cstrong\u003ePRODUCT USES:\u003c\/strong\u003e \u003cbr\u003eFor temporary relief from: \u003cbr\u003eMenstrual cramps \u003cbr\u003eFatigue \u003cbr\u003eBloating \u003cbr\u003eBack pain \u003cbr\u003eHeadache \u003cbr\u003e \u003cbr\u003e\u003cstrong\u003eSUGGESTED USE:\u003c\/strong\u003e \u003cbr\u003eFor Adults and Children 12 years and older take 2 caplets with water every 6 hours as needed. Do not exceed 8 caplets in a 24 hour period or as directed by a doctor. \u003cbr\u003e \u003cbr\u003e\u003cstrong\u003eWARNING:\u003c\/strong\u003e \u003cbr\u003eKids \u0026amp; teenagers who have or are recovering from chicken pox or flu-like symptoms shouldn’t use this product. If changes in behavior occur or nausea \u0026amp; vomiting occur, consult a doctor. Aspirin may cause a severe allergic reaction which could include hives, facial swelling, asthma or shock. \u003cbr\u003e \u003cbr\u003e \u003cbr\u003e \u003c\/span\u003e\u003c\/p\u003e\n\u003cp\u003e \u003c\/p\u003e","published_at":"2020-08-27T10:26:19-07:00","created_at":"2020-08-27T10:26:20-07:00","vendor":"Pamprin","type":"Feminine Care","tags":["BathAccessories","Brand_Pamprin","FeminineCare","HealthandFitness"],"price":622,"price_min":622,"price_max":622,"available":false,"price_varies":false,"compare_at_price":622,"compare_at_price_min":622,"compare_at_price_max":622,"compare_at_price_varies":false,"variants":[{"id":32676622106709,"title":"Default Title","option1":"Default Title","option2":null,"option3":null,"sku":"82907","requires_shipping":true,"taxable":true,"featured_image":null,"available":false,"name":"Pamprin Caplets Max Formula 24 Tabs by Pamprin","public_title":null,"options":["Default Title"],"price":622,"weight":91,"compare_at_price":622,"inventory_management":"shopify","barcode":"371687300661","requires_selling_plan":false,"selling_plan_allocations":[]}],"images":["\/\/cdn.shopify.com\/s\/files\/1\/0083\/7032\/3541\/products\/0059923-pamprin-caplets-max-formula.jpg?v=1602555437"],"featured_image":"\/\/cdn.shopify.com\/s\/files\/1\/0083\/7032\/3541\/products\/0059923-pamprin-caplets-max-formula.jpg?v=1602555437","options":["Title"],"media":[{"alt":"Pamprin Caplets Max Formula 24 Tabs by Pamprin (4754228215893)","id":7477902245973,"position":1,"preview_image":{"aspect_ratio":1.0,"height":500,"width":500,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/0083\/7032\/3541\/products\/0059923-pamprin-caplets-max-formula.jpg?v=1602555437"},"aspect_ratio":1.0,"height":500,"media_type":"image","src":"https:\/\/cdn.shopify.com\/s\/files\/1\/0083\/7032\/3541\/products\/0059923-pamprin-caplets-max-formula.jpg?v=1602555437","width":500}],"requires_selling_plan":false,"selling_plan_groups":[],"content":"\u003cstyle type=\"text\/css\"\u003e\u003c!--\ntd {border: 1px solid #ccc;}br {mso-data-placement:same-cell;}\n--\u003e\u003c\/style\u003e\n\u003cp\u003e\u003cspan data-sheets-textstyleruns='[null,0,{\"5\":1}]{\"1\":23}[null,583,{\"5\":1}]{\"1\":598}[null,659,{\"5\":1}]{\"1\":675}[null,768,{\"5\":1}]{\"1\":785}[null,954,{\"5\":1}]{\"1\":965}' data-sheets-userformat='{\"2\":769,\"3\":{\"1\":0},\"11\":0,\"12\":0}' data-sheets-value=\"{\u0026quot;1\u0026quot;:2,\u0026quot;2\u0026quot;:\u0026quot;PRODUCT DESCRIPTION: \\r\\nIt’s that time of month again. Time for agony, mood swings, fatigue and a general inability to get anything done. Don't worry, it's not your fault. Hormones like prostaglandins cause immense pain and discomfort. Luckily, you can buy vitamins online to help ease your symptoms. Pamprin Max Formula Caplets 24 Tabs by Pamprin is a natural product which gently alleviates cramps, headache and back pain while restoring your body’s energy levels. If you’re on the lookout for an effective and holistic menstruation relief supplement buy online at HerbsDaily. \\r\\n\\r\\nINGREDIENTS: \\r\\nAcetaminophen 250mg, Aspirin (NSAID) 250mg, Caffeine 65mg\\r\\n\\r\\nPRODUCT USES: \\r\\nFor temporary relief from: \\r\\nMenstrual cramps \\r\\nFatigue \\r\\nBloating\\r\\nBack pain \\r\\nHeadache \\r\\n\\r\\nSUGGESTED USE: \\r\\nFor Adults and Children 12 years and older take 2 caplets with water every 6 hours as needed. Do not exceed 8 caplets in a 24 hour period or as directed by a doctor.\\r\\n\\r\\nWARNING: \\r\\nKids \u0026amp; teenagers who have or are recovering from chicken pox or flu-like symptoms shouldn’t use this product. If changes in behavior occur or nausea \u0026amp; vomiting occur, consult a doctor. Aspirin may cause a severe allergic reaction which could include hives, facial swelling, asthma or shock.\\r\\n\\r\\n\\r\\n\\r\u0026quot;}\"\u003e\u003cstrong\u003ePRODUCT DESCRIPTION:\u003c\/strong\u003e \u003cbr\u003eIt’s that time of month again. Time for agony, mood swings, fatigue and a general inability to get anything done. Don't worry, it's not your fault. Hormones like prostaglandins cause immense pain and discomfort. Luckily, you can buy vitamins online to help ease your symptoms. Pamprin Max Formula Caplets 24 Tabs by Pamprin is a natural product which gently alleviates cramps, headache and back pain while restoring your body’s energy levels. If you’re on the lookout for an effective and holistic menstruation relief supplement buy online at HerbsDaily. \u003cbr\u003e \u003cbr\u003e\u003cstrong\u003eINGREDIENTS:\u003c\/strong\u003e \u003cbr\u003eAcetaminophen 250mg, Aspirin (NSAID) 250mg, Caffeine 65mg \u003cbr\u003e \u003cbr\u003e\u003cstrong\u003ePRODUCT USES:\u003c\/strong\u003e \u003cbr\u003eFor temporary relief from: \u003cbr\u003eMenstrual cramps \u003cbr\u003eFatigue \u003cbr\u003eBloating \u003cbr\u003eBack pain \u003cbr\u003eHeadache \u003cbr\u003e \u003cbr\u003e\u003cstrong\u003eSUGGESTED USE:\u003c\/strong\u003e \u003cbr\u003eFor Adults and Children 12 years and older take 2 caplets with water every 6 hours as needed. Do not exceed 8 caplets in a 24 hour period or as directed by a doctor. \u003cbr\u003e \u003cbr\u003e\u003cstrong\u003eWARNING:\u003c\/strong\u003e \u003cbr\u003eKids \u0026amp; teenagers who have or are recovering from chicken pox or flu-like symptoms shouldn’t use this product. If changes in behavior occur or nausea \u0026amp; vomiting occur, consult a doctor. Aspirin may cause a severe allergic reaction which could include hives, facial swelling, asthma or shock. \u003cbr\u003e \u003cbr\u003e \u003cbr\u003e \u003c\/span\u003e\u003c\/p\u003e\n\u003cp\u003e \u003c\/p\u003e"}

PRODUCT DESCRIPTION:
It’s that time of month again. Time for agony, mood swings, fatigue and a general inability to get anything done. Don't worry, it's not your fault. Hormones like prostaglandins cause immense pain and discomfort. Luckily, you can buy vitamins online to help ease your symptoms. Pamprin Max Formula Caplets 24 Tabs by Pamprin is a natural product which gently alleviates cramps, headache and back pain while restoring your body’s energy levels. If you’re on the lookout for an effective and holistic menstruation relief supplement buy online at HerbsDaily.

INGREDIENTS:
Acetaminophen 250mg, Aspirin (NSAID) 250mg, Caffeine 65mg

PRODUCT USES:
For temporary relief from:
Menstrual cramps
Fatigue
Bloating
Back pain
Headache

SUGGESTED USE:
For Adults and Children 12 years and older take 2 caplets with water every 6 hours as needed. Do not exceed 8 caplets in a 24 hour period or as directed by a doctor.

WARNING:
Kids & teenagers who have or are recovering from chicken pox or flu-like symptoms shouldn’t use this product. If changes in behavior occur or nausea & vomiting occur, consult a doctor. Aspirin may cause a severe allergic reaction which could include hives, facial swelling, asthma or shock.


 

Pamprin Caplets Max Formula 24 Tabs by Pamprin

 | Weight: 0.2 lb

$6.22

Maximum quantity available reached.

PRODUCT DESCRIPTION:
It’s that time of month again. Time for agony, mood swings, fatigue and a general inability to get anything done. Don't worry, it's not your fault. Hormones like prostaglandins cause immense pain and discomfort. Luckily, you can buy vitamins online to help ease your symptoms. Pamprin Max Formula Caplets 24 Tabs by Pamprin is a natural product which gently alleviates cramps, headache and back pain while restoring your body’s energy levels. If you’re on the lookout for an effective and holistic menstruation relief supplement buy online at HerbsDaily.

INGREDIENTS:
Acetaminophen 250mg, Aspirin (NSAID) 250mg, Caffeine 65mg

PRODUCT USES:
For temporary relief from:
Menstrual cramps
Fatigue
Bloating
Back pain
Headache

SUGGESTED USE:
For Adults and Children 12 years and older take 2 caplets with water every 6 hours as needed. Do not exceed 8 caplets in a 24 hour period or as directed by a doctor.

WARNING:
Kids & teenagers who have or are recovering from chicken pox or flu-like symptoms shouldn’t use this product. If changes in behavior occur or nausea & vomiting occur, consult a doctor. Aspirin may cause a severe allergic reaction which could include hives, facial swelling, asthma or shock.


 

     

PRODUCT DESCRIPTION:
It’s that time of month again. Time for agony, mood swings, fatigue and a general inability to get anything done. Don't worry, it's not your fault. Hormones like prostaglandins cause immense pain and discomfort. Luckily, you can buy vitamins online to help ease your symptoms. Pamprin Max Formula Caplets 24 Tabs by Pamprin is a natural product which gently alleviates cramps, headache and back pain while restoring your body’s energy levels. If you’re on the lookout for an effective and holistic menstruation relief supplement buy online at HerbsDaily.

INGREDIENTS:
Acetaminophen 250mg, Aspirin (NSAID) 250mg, Caffeine 65mg

PRODUCT USES:
For temporary relief from:
Menstrual cramps
Fatigue
Bloating
Back pain
Headache

SUGGESTED USE:
For Adults and Children 12 years and older take 2 caplets with water every 6 hours as needed. Do not exceed 8 caplets in a 24 hour period or as directed by a doctor.

WARNING:
Kids & teenagers who have or are recovering from chicken pox or flu-like symptoms shouldn’t use this product. If changes in behavior occur or nausea & vomiting occur, consult a doctor. Aspirin may cause a severe allergic reaction which could include hives, facial swelling, asthma or shock.


 

*LIST PRICES: Often pricing of an item on this site is provided in terms of a discount to a List Price, which is the price of the item as provided to us by a manufacturer or vendor before discounts are taken. It is important to keep in mind that the List Price may not be the prevailing market price or the regular retail price.
0
0
-->